MAUDE Adverse Event Report: ST PAUL LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING, BLOOD AND PLASMA

ST PAUL LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number DI-100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the customer was completing a test run.The 500cc "dad" bag was connected to purge; solution leak was found in the "y" that was divided for each infusion chamber or connection to each fluid.There was no patient involvement, no injury or harm.It was reported there were four (4) items involved.
 
Additional Manufacturer Narrative
One (1) video and one (1) photo were provided by the customer which were used to conduct the device analysis since the physical device was not returned.The video shows a normothermic iv administration set connected to a fast flow fluid warmer; one of the spikes is connected to an iv bag filled with a clear liquid, as the video continues it focused on the 3-y connector where liquid is observed to be dripping from the joint between the drip chamber tail and 3-y connector.The photo shows a close-up of the 3-y connector and drip chamber; the leak was not visible in the photo.The video confirmed the complaint as leaking was observed.Because the physical device was not returned the root cause could not be determined.A device history record (dhr) review showed no discrepancies or non-conformances during the manufacturing of the reported lot number.This issue will be monitored, and further actions taken accordingly.

Brand Name
LEVEL 1 FLUID WARMER IV SET
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17450696
Report Number3012307300-2023-07763
Device Sequence Number20678364
Product Code KZL
UDI-Device Identifier20695085410017
UDI-Public20695085410017
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2025
Device Catalogue NumberDI-100
Device Lot Number4170271
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer08/20/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown